An inverse backward problem for degenerate two-dimensional p…
Emerging
4
Citations8
Refs2020
Year
Search Works
Work Details
- DOI 10.7494/opmath.2020.40.4.427
- OpenAlex ID W3040957617
- Type Article
- Language EN
- Published 01 Jan 2020
- Volume 40 (4)
- Pages 427–449
- Source Opuscula Mathematica
- Publisher AGH University of Science and Techn…
- FWCI 0.92
- Countries 1
- Institutions 1
- Added 16 Jul 2020
- Updated 29 Oct 2026
External Links
MENU
0
An inverse backward problem for degenerate two-dimensional parabolic equation
Article 2020 EN Diamond
This paper deals with the determination of an initial condition in the degenerate two-dimensional parabolic equation \[\partial_{t}u-\mathrm{div}\left(a(x,y)I_2\nabla u\right)=f,\quad (x,y)\in\Omega,\; t\in(0,T),\] where \(\Omega\) is an open, bounded subset of \(\mathbb{R}^2\), \(a \in C^1(\bar{\Omega})\) with \(a\geqslant 0\) everywhere, and \(f\in L^{2}(\Omega \times (0,T))\), with initial and…
4
Citations
8
References
3
Authors
0.92
FWCI
Citations by Year
Last 3 yearsTopics
Keywords
Authors & Affiliations
3 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Khalid Atifi | Université Hassan 1er (MA) | |
| 2 | El Hassan Essoufi | Université Hassan 1er (MA) | |
| 3 | Bouchra Khouiti | Université Hassan 1er (MA) |
Related Works
10Data: OpenAlex